Isotropic singularities of solutions of nonlinear elliptic inequalities
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 1, pp. 37-72.
@article{AIHPC_1989__6_1_37_0,
     author = {Richard, Yves and Veron, Laurent},
     title = {Isotropic singularities of solutions of nonlinear elliptic inequalities},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {37--72},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {1},
     year = {1989},
     mrnumber = {984147},
     zbl = {0702.35083},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_1_37_0/}
}
TY  - JOUR
AU  - Richard, Yves
AU  - Veron, Laurent
TI  - Isotropic singularities of solutions of nonlinear elliptic inequalities
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 37
EP  - 72
VL  - 6
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__6_1_37_0/
LA  - en
ID  - AIHPC_1989__6_1_37_0
ER  - 
%0 Journal Article
%A Richard, Yves
%A Veron, Laurent
%T Isotropic singularities of solutions of nonlinear elliptic inequalities
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 37-72
%V 6
%N 1
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1989__6_1_37_0/
%G en
%F AIHPC_1989__6_1_37_0
Richard, Yves; Veron, Laurent. Isotropic singularities of solutions of nonlinear elliptic inequalities. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 1, pp. 37-72. http://www.numdam.org/item/AIHPC_1989__6_1_37_0/

[1] P. Aviles, On Isolated Singularities in Some Nonlinear Partial Differential Equations, Indiana Univ. Math. J., Vol. 32, 1983, pp. 773-791. | MR | Zbl

[2] P. Aviles, Local Behaviour of Solutions of Some Elliptic Equations, Com. Math. Phys., Vol. 108, 1987, pp. 177-192. | MR | Zbl

[3] Ph. BenilanandH. Brezis, Nonlinear Problems Related to the Thomas-Fermi Equation(in preparation). See also H. Brezis, Some Variational Problems of the Thomas-Fermi Type, in Variational Inequalities and Complementary Conditions, R. W. COTTLE, F. GIANESSI and J. L. LIONS, Eds., Wiley-Interscience, 1990, pp. 53-73. | Zbl

[4] H. Brezis andE.T. Lieb, Long Range Atomic Potentials in Thomas-Fermi Theory,Com. Math. Phys., Vol. 65, 1980, pp. 231-246. | MR | Zbl

[5] H. Brezis and P.L. Lions, A note on Isolated Singularities for Linear Elliptic Equations, Mathematical Analysis and Applications, Vol 7A, 1981, pp. 263-266. | MR | Zbl

[6] H. Brezis and L. Oswald, Singular Solutions for Some Semilinear Elliptic Equations, Arch. Rat. Mech. Anal. (to appear). | MR | Zbl

[7] R.H. Fowler, Further Studies in Emden's and Similar Differential Equations, Quart. J. Math., Vol. 2, 1931, pp. 259-288. | Zbl

[8] B. Gidas and J. Spruck, Global and Local Behaviour of Positive Solutions of Nonlinear Elliptic Equations, Comm. Pure Appl. Math., Vol 34, 1980, pp. 525-598. | MR | Zbl

[9] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983. | MR | Zbl

[10] M. Guedda and L. Veron, Local and Global Properties of Solutions of Quasilinear Elliptic Equations, J. Diff. Equ., Vol. 75, 1988. | MR | Zbl

[11] P.L. Lions, Isolated Singularities in Semilinear Problems, J. Diff. Equ. Vol. 38, 1980, pp. 441-550. | MR | Zbl

[12] W.M. Ni and J. Serrin, Nonexistence Theorems for Singular Solutions of Quasilinear Partial Differential Equations, Comm. Pure Applied Math., Vol. 39, 1986, pp. 379-399. | MR | Zbl

[13] J. Nitsche, Über die isoliertien Singularitäten der Lösungen von Δu=eu, Math. Z. Bd., Vol. 69, 1957, pp. 316-324. | MR | Zbl

[14] R. Osserman, On the Inequality Δu ≥f(u), Pacific J. Math., Vol. 7, 1957, pp. 1641-1647. | MR | Zbl

[15] Y. Richard, Solutions Singulières d'Equations Elliptiques Semi-Linéaries, Ph. D. Thesis, Univ. Tours, 1987.

[16] Y. Richard and L. Veron, Un résultat d'isotropie pour des singularités d'inéquations elliptiques non linéaires, C.R. Acad. Sci. Paris, 304, série I, 1987, pp. 423-426. | MR | Zbl

[17] J. Serrin, Local Behaviour of Solutions of Quasilinear Equations, Acta Math., Vol 111, 1964, pp. 247-302. | MR | Zbl

[18] J. Serrin, Isolated Singularities of Solutions of Quasilinear Equations, Acta Math., Vol. 113, 1965, pp. 219-240. | MR | Zbl

[19] J.L. Vazquez, An a priori Interior Estimate for the Solutions of a Nonlinear Problem Representing Weak Diffusion, Nonlinear Anal., Vol. 5, 1981, pp. 95-103. | MR | Zbl

[20] J.L. Vazquez, On a Semilinear Equation in R2 Involving Bounded Measures, Proc. Roy. Soc. Edinburgh, Vol. 95A, 1983, pp. 181-202. | MR | Zbl

[21] J.L. Vazquez and L. Veron, Singularities of Elliptic Equations with an Exponential Nonlinearity, Math. Ann., Vol. 269, 1984, pp. 119-135. | MR | Zbl

[22] J.L. Vazquez and L. Veron, Isolated Singularities of Some Semilinear Elliptic Equations, J. Diff. Equ., Vol. 60, 1985, pp. 301-321. | MR | Zbl

[23] L. Veron, Singular Solutions of Some Nonlinear Elliptic Equations, Nonlinear Anal., Vol. 5, 1981, pp. 225-242. | MR | Zbl

[24] L. Veron, Weak and Strong Singularities of Nonlinear Elliptic Equations, Proc. Symp. Pure Math., Vol. 45, (2), 1986, pp. 477-495. | MR | Zbl